Open Access
September, 1952 On the Existence of Least Favorable Distributions
E. L. Lehmann
Ann. Math. Statist. 23(3): 408-416 (September, 1952). DOI: 10.1214/aoms/1177729385


Sufficient conditions for the existence of a least favorable distribution were given by Wald in his work on general decision theory. It is shown here that for problems of hypothesis testing and more generally for multiple decision problems involving a finite number of decisions, the result holds under a much weaker restriction than Wald's assumption of a compact parameter space.


Download Citation

E. L. Lehmann. "On the Existence of Least Favorable Distributions." Ann. Math. Statist. 23 (3) 408 - 416, September, 1952.


Published: September, 1952
First available in Project Euclid: 28 April 2007

zbMATH: 0047.38401
MathSciNet: MR50231
Digital Object Identifier: 10.1214/aoms/1177729385

Rights: Copyright © 1952 Institute of Mathematical Statistics

Vol.23 • No. 3 • September, 1952
Back to Top